| Model Number |
Cardiohelp-i |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The event occurred in the usa.The failure was found prior to use.It was reported that two pins on a cable are bent and one is broken in half.No harm to any person has been reported.Additional information was received that the cardiohelp came back from system restore with this damage.The affected cable is the cable of the flow bubble sensor, which was damaged during transport from system restore.As a damaged flow bubble sensor can lead to a pump stop, if the intervention is set by the user, a report is required.Complaint id (b)(4).
Additional Manufacturer Narrative
A getinge service technician will investigate the affected cardiohelp.A follow-up medwatch will be submitted when additional information becomes available.